# SDR SWAA083157

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 63,481 hours, 57,113 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 693667310
- Condition: Frozen
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING NR 4 SPOILER ACTUATOR ROD END FROZEN.  REMOVED AND REPLACED ACTUATOR PER MM.
